Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 5, NWS Tucson, AZ

April 14, 2013

NWS Tucson, AZ issued this red flag warning at Apr 14, 2013, 2:01 AM MST. It took effect at Apr 14, 2013, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2013, 2:01 AM MST (09:01 UTC)
In effect from
Apr 14, 2013, 12:00 PM MST
Expired
Apr 14, 2013, 7:00 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

550 
WWUS85 KTWC 140901
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
201 AM MST SUN APR 14 2013

...CRITICAL FIRE WEATHER CONDITIONS TODAY...MONDAY AND TUESDAY
ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL
BRING LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF
ARIZONA TODAY...AND WIDESPREAD STRONG AND GUSTY WINDS MONDAY AND
TUESDAY. THE COMBINATION OF THESE STRONG WINDS... ALONG WITH
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY
THROUGH TUESDAY.

AZZ148-142200-
/O.NEW.KTWC.FW.W.0005.130414T1900Z-130415T0200Z/
/O.NEW.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/
/O.NEW.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
201 AM MST SUN APR 14 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING FOR COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE    
COUNTIES...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MST THIS
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE
WEATHER WATCH IS IN EFFECT BOTH MONDAY AND TUESDAY FROM THE LATE
MORNING THROUGH THE EVENING HOURS.

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE...
  SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE FIRE WEATHER
  WATCH BOTH MONDAY AND TUESDAY AFFECT COCHISE...SOUTHERN GRAHAM...
  SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN PIMA COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE
  OR MORE HOURS TODAY FROM NOON THROUGH 7 PM MST THIS EVENING.
  LONGER LASTING AND MORE WIDESPREAD CRITICAL FIRE WEATHER
  CONDITIONS ARE EXPECTED BOTH MONDAY AND TUESDAY FROM THE LATE
  MORNING INTO THE EVENING.

* WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST WINDS OF 20 TO 25 MPH
  WITH GUSTS UP TO 40 MPH ARE EXPECTED TODAY. SOUTHWEST T0 WEST
  WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND
  TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT WILL OCCUR TODAY...MONDAY AND TUESDAY.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$

AZZ146-142200-
/O.NEW.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/
/O.NEW.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
201 AM MST SUN APR 14 2013

...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH
TUESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FROM TUESDAY
MORNING THROUGH TUESDAY EVENING. 

* AFFECTED AREA...MAINLY THE LOWER ELEVATIONS OF NORTHERN GRAHAM
  AND NORTHERN GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THREE
  OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING INTO THE
  EVENING.

* WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST T0 WEST WINDS 25 TO 30 MPH
  WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15
  PERCENT WILL OCCUR MONDAY AND TUESDAY. SLIGHTLY HIGHER
  HUMIDITIES WILL OCCUR IN THE ELEVATIONS ABOVE 5000 FEET.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE FIRE WEATHER WATCH FOR PORTIONS OF SOUTHEAST
ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
2 follow-up statements
465 
WWUS85 KTWC 142134
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
234 PM MST SUN APR 14 2013

...CRITICAL FIRE WEATHER CONDITIONS TODAY...MONDAY AND TUESDAY
ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL
BRING LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF
ARIZONA TODAY...AND WIDESPREAD STRONG AND GUSTY WINDS MONDAY AND
TUESDAY. THE COMBINATION OF THESE STRONG WINDS... ALONG WITH
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY
THROUGH TUESDAY.

AZZ148-150200-
/O.UPG.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/
/O.NEW.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/
/O.UPG.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/
/O.NEW.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
/O.CON.KTWC.FW.W.0005.000000T0000Z-130415T0200Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
234 PM MST SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MST THIS
EVENING...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 7 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING THIS AFTERNOON AFFECTS
  COCHISE... SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE
  RED FLAG WARNING BOTH MONDAY AND TUESDAY AFFECT COCHISE...
  SOUTHERN GRAHAM... SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN
  PIMA COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS CONTINUE TO BE LIKELY
  UNTIL 7 PM MST THIS EVENING. LONGER LASTING AND MORE WIDESPREAD
  CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED BOTH MONDAY AND
  TUESDAY FROM THE LATE MORNING INTO THE EVENING.

* WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST WINDS OF 20 TO 25 
   MPH WITH GUSTS UP TO 40 MPH ARE EXPECTED TODAY. SOUTHWEST T0 
   WEST WINDS 25 TO 30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED 
   MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT REMAIN POSSIBLE THIS AFTERNOON AND ARE EXPECTED MONDAY
  AND TUESDAY AS WELL.

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
   BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-150200-
/O.UPG.KTWC.FW.A.0004.130415T1800Z-130416T0300Z/
/O.NEW.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/
/O.UPG.KTWC.FW.A.0005.130416T1800Z-130417T0300Z/
/O.NEW.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
234 PM MST SUN APR 14 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST MONDAY...
...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY. A RED
FLAG WARNING HAS ALSO BEEN ISSUED FROM 11 AM TO 8 PM MST TUESDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* AFFECTED AREA...MAINLY ELEVATIONS BELOW 5000 FEET IN NORTHERN
   GRAHAM AND NORTHERN GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR
   THREE OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING
   INTO THE EVENING.

* WINDS...SUSTAINED 20-FOOT WINDS SOUTHWEST T0 WEST WINDS 25 TO
   30 MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND 15
   PERCENT WILL OCCUR MONDAY AND TUESDAY. 

* IMPACTS...ANY FIRES THAT DO DEVELOP WILL HAVE THE POTENTIAL 
   TO EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR 
   BURNING IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
732 
WWUS85 KTWC 150208
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
708 PM MST SUN APR 14 2013

...CRITICAL FIRE WEATHER CONDITIONS EXPECTED AGAIN MONDAY AND
TUESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN STATES
BROUGHT LOCALLY WINDY CONDITIONS TO THE FAR SOUTHEAST CORNER OF
ARIZONA TODAY...AND IS EXPECTED TO BRING MORE WIDESPREAD STRONG
AND GUSTY WINDS MONDAY AND TUESDAY. THE COMBINATION OF THESE
STRONG WINDS...ALONG WITH RELATIVE HUMIDITY VALUES BELOW 15
PERCENT AND A HIGH FIRE DANGER RATING WILL RESULT IN CRITICAL FIRE
WEATHER CONDITIONS MONDAY AND TUESDAY.

AZZ148-151200-
/O.EXP.KTWC.FW.W.0005.000000T0000Z-130415T0200Z/
/O.CON.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
708 PM MST SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING FOR TODAY IS NO LONGER IN EFFECT...HOWEVER A
RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST MONDAY.
A RED FLAG WARNING ALSO REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY.

* AFFECTED AREA...THE RED FLAG WARNING BOTH MONDAY AND TUESDAY
  AFFECT COCHISE...SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA
  CRUZ AND EASTERN PIMA COUNTIES.

* TIMING...LONGER LASTING AND MORE WIDESPREAD CRITICAL FIRE
  WEATHER CONDITIONS THAN TODAY ARE EXPECTED BOTH MONDAY AND
  TUESDAY FROM THE LATE MORNING INTO THE EVENING HOURS.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST T0 WEST WINDS OF 25 TO 30
  MPH WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT ARE EXPECTED MONDAY AND TUESDAY.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-151200-
/O.CON.KTWC.FW.W.0006.130415T1800Z-130416T0300Z/
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
708 PM MST SUN APR 14 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY...
...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MST
MONDAY. A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM
MST TUESDAY. 

* AFFECTED AREA...MAINLY ELEVATIONS BELOW 5000 FEET IN NORTHERN 
  GRAHAM AND NORTHERN GREENLEE COUNTIES. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR 
   THREE OR MORE HOURS MONDAY AND TUESDAY FROM THE LATE MORNING 
   INTO THE EVENING HOURS.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST T0 WEST WINDS 25 TO 30 MPH
  WITH GUSTS TO 50 MPH ARE EXPECTED MONDAY AND TUESDAY.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 12 AND
   15 PERCENT WILL OCCUR MONDAY AND TUESDAY. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 13, 8:55 PM MST, 5 hours 6 minutes earlier.

Area forecast discussion, Apr 13, 8:55 PM MST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
855 PM MST SAT APR 13 2013

.SYNOPSIS...DRY CONDITIONS WILL PREVAIL DURING THE UPCOMING WEEK
EXCEPT FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS
WEDNESDAY. A STRENGTHENING LOW PRESSURE SYSTEM OVER THE WESTERN
STATES WILL BRING STRONG GUSTY WINDS MONDAY AND TUESDAY...THEN
MARKDELY COOLER TEMPERATURES WEDNESDAY. EXPECT LESS WIND ALONG WITH
A WARMING TREND DURING THE LATTER PART OF THE WEEK AS HIGH PRESSURE
PREVAILS NEAR THE WEST COAST.

&&

.DISCUSSION...SATELLITE IMAGERY WAS SHOWING A FEW HIGH CLOUDS
PASSING THROUGH THE AREA...OTHERWISE MOSTLY CLEAR TONIGHT. CURRENT
FORECAST LOOKED ON TRACK...SO UPDATES PLANNED FOR THIS EVENING.
PLEASE REFER TO THE ADDITIONAL SECTIONS FOR MORE DETAILS.

&&

.AVIATION...SKC-FEW CLOUDS MAINLY ABOVE 15K FT AGL THRU SUNDAY
AFTERNOON OR 15/00Z. SURFACE WIND SUNDAY AFTERNOON WLY/SWLY 12-18
KTS WITH GUSTS TO AROUND 25 KTS...STRONGEST WIND EAST AND SOUTH OF
KTUS. OTHERWISE...SURFACE WIND GENERALLY LESS THAN 10 KTS THRU
SUNDAY AFTERNOON. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WILL PREVAIL DURING THE UPCOMING WEEK
EXCEPT FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS
WEDNESDAY. EXPECT SOME BREEZINESS SUNDAY AFTERNOON FOLLOWED BY
STRONG AND GUSTY WINDS MONDAY THROUGH WEDNESDAY...ESPECIALLY DURING
THE AFTERNOON HOURS. CRITICAL FIRE WEATHER CONDITIONS APPEAR
INCREASINGLY LIKELY MONDAY AFTERNOON ACROSS MUCH OF GRAHAM AND
COCHISE COUNTIES EAST OF TUCSON. CRITICAL FIRE WEATHER CONDITIONS
MAY OCCUR AGAIN TUESDAY AFTERNOON...ESPECIALLY ACROSS COCHISE
COUNTY. THEREAFTER...EXPECT LESS WIND DURING THE LATTER PART OF THE
WEEK AS HIGH PRESSURE ALOFT BUILDS ALONG THE WEST COAST.

&&

.PREV DISCUSSION...STRONG HIGH PRESSURE ALOFT CENTERED WEST OF THE
NRN CALIFORNIA COAST VICINITY 35N/140W PROVIDING A DRY NWLY FLOW
REGIME ACROSS SE AZ THIS AFTERNOON. EXPECT CLEAR SKIES OR MOSTLY
CLEAR SKIES TONIGHT AS THE BULK OF MID AND HIGH-LEVEL CLOUDS REMAIN
NORTH OF THE AREA.

UPPER TROUGH WILL BEGIN TO DEEPEN OVER THE PACIFIC NW/NRN ROCKIES
REGION SUNDAY AS RIDGE AMPLIFIES WELL OFF THE WEST COAST. UPPER
TROUGH WILL CONTINUE TO DEEPEN OVER THE WRN STATES MON-TUE. MID-
LEVEL GRADIENT WILL TIGHTEN FOR BREEZY TO WINDY CONDITIONS...
PARTICULARLY DURING THE AFTERNOON AND EARLY EVENING HOURS. GIVEN THE
VERY DRY REGIME...THERE WILL BE THE POTENTIAL FOR AREAS OF BLOWING
DUST AS WELL. HAVE INTRODUCED AREAS OF BLOWING DUST MONDAY AFTERNOON
AND MONDAY EVENING FOR THE UPPER SAN PEDRO RIVER VALLEY AND ERN
COCHISE COUNTY BELOW 5000 FEET.

UPPER TROUGH AXIS TO MIGRATE EWD ACROSS SE AZ WED. THERE APPEARS TO
BE ENOUGH MOISTURE ALONG WITH MID-LEVEL HEIGHT FALLS TO SUPPORT A
SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WED. THE MAIN
IMPACT WILL BE MARKEDLY COOLER TEMPS ALONG WITH SOME BREEZINESS.
UPPER TROUGH AXIS IS PROGGED TO MOVE WELL EAST OF THE AREA THUR...
THEN A DRY NWLY FLOW ALOFT REGIME IS EXPECTED FRI-SAT AS UPPER RIDGE
PREVAILS NEAR THE WEST COAST.

HIGH TEMPS SUN-MON WILL BE ABOUT 3-5 DEGS F OR SO ABOVE NORMAL.
EXPECT A FEW DEGS OF COOLING TUE FOLLOWED BY MORE PRONOUNCED COOLING
WED. A WARMING TREND IS ON TAP THUR-SAT UNDER DRY NWLY FLOW ALOFT.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:01 AM MSTFire Weather WatchTWC13 hr
Apr 14, 2:01 AM MSTFire Weather WatchTWC13 hr
Apr 14, 2:16 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz30 hr
Apr 14, 2:16 PM MSTWind AdvisoryTWCCochise, Graham, Greenlee, Pima, Pinal, Santa Cruz54 hr
Apr 14, 2:34 PM MSTRed Flag WarningTWC29 hr
Apr 14, 2:34 PM MSTRed Flag WarningTWC53 hr

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.